Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Itching, yellow discharge from vagina. Taken Augmentin. What should I do?

Hi i am 32 and had baby 3 months ago and i place the T inside me for birth control , i notice that i was peeing a lot about 3weeks ago so i went an got augmenton and take for seven days, right after taking it i start seeing a thick yellowesh jelly discharge and my labia minora started to itch and i scratched it a lot, my be with my nails just below my vagina like between the hip checks cause i had not to long shave, so i thought it was cause by the hair growing back and i also had a hemorrhoid flare up all at the same time, so now all this is happening at one time and where i scratched both sides and it turn into cuts and its along the base of my labia minora and puss like is now coming from it, i had it now 2days. Help me what to do?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Welcome to healthcare magic. I have read your question.

I would like to reply as below:

1) Get high vaginal swab examination from your doctor.

2) Send it for culture and sensitivity.

3) Take antibiotics according to sensitivity report.

If you have any further queries, let me know so that I can help you much better.

Wish you good health.

Dr. Soumya
Answered: Sat, 5 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor